Communications in Mathematical Physics

Reconstruction of singularities for solutions of Schrödinger's equation

Steven Zelditch

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 90, Number 1 (1983), 1-26.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940225

Mathematical Reviews number (MathSciNet)
MR0714610

Zentralblatt MATH identifier
0554.35031

Subjects
Primary: 81C12
Secondary: 35J10: Schrödinger operator [See also 35Pxx]

Citation

Zelditch, Steven. Reconstruction of singularities for solutions of Schrödinger's equation. Comm. Math. Phys. 90 (1983), no. 1, 1--26. https://projecteuclid.org/euclid.cmp/1103940225


Export citation